MDJunction - People Helping People
 
Ask a Question
04/26/2012 04:01 PM

Rhuemy changed meds(page 2)

lakelady
lakelady  
Posts: 165
Member

My rhuemy does blood work every 2 to 3 weeks.
Reply
 

04/26/2012 05:13 PM
movn
Posts: 370
Member

Trying to read all I can about all the different meds from you all before my appointment on Wed. With the mtx, you say you only take it once a week. If taken on Friday night would the side effects be gone by Monday in time to go to work? Do they normally last a couple days. Not how I would want to spend every weekend, but guess you have to do what ya have to do.

I really love my job, and can not even think about what would happen if I had to step down from my position or quit because of this


04/26/2012 05:38 PM
JoLoBa
 
Posts: 458
Member

I had the same trouble with MTX. (I'm not very experienced--just had my 3rd dose this weekend.) For the first 2 doses, I took it in the morning. I'd be fine for almost 2 hours, then was miserable, just as you describe, lakelady. It wiped me out all day and I started feeling better around bedtime. Somewhere on this forum, I saw that others are taking it in the evening. I figured it was worth a try--at least I'd be out at night and maybe able to function the next day. So, I called my rheumy who said I could move the dose forward to the previous evening.

I don't know if my body's getting used to the mtx or if it was the timing change, but it was an amazing difference. I don't even know if the overwhelming fatigue hit me--if it did, I was sleeping through it. And, since I have insomnia with the prednisone, I'm actually looking forward to the next MTX dose!


04/26/2012 09:49 PM
PauleR
PauleR  
Posts: 1820
Group Leader

My doctor told me to take it Friday evening around supper time and I should be better by Monday. I did not have overwhelming fatigue and I know how lucky I am.

The Mtx might have kicked in early for you, or taking it in the evening is the answer. I'm just thankful that you are seeing results.


04/26/2012 09:51 PM
PauleR
PauleR  
Posts: 1820
Group Leader

When I was going through a terrible time with fibro, many years ago, I explained the fatigue as being bone deep, indescribable. I don't know if that is what helped others to understand or the fact that I looked like hell. Lol

11/21/2012 09:28 AM
badgurrrl
badgurrrl  
Posts: 103
Member

i take GENGRAF (modified) ...100 mg cuz of my liver too... at first the fatique was paralizing...now its jus tiredness so i rest n feel refreshed and do wat i can at watever rate i go...if its sloooo OOOOOoooOOO well...i'll get there ontime... cuz i'll leave sooner... But overall i feel comfortable in my own skin finally after 30 years of suffering... No more predisone...i quit takin it i hate how i felt when it was wearin off...No more swollen face either~ yea!
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved